Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial wasting doctor for Sculptra in NYC
Oct 4, 2012

I have had Sculptra treatments with the late Dr Frechette here in NY , last time over 4 years ago approx. Can you help me find a doctor who specializes in this treatment or maybe you can advise other options.I had fairly severe facial wasting and Sculptra worked pretty well before. I'm very concerned as I get older that there is really no solution for this at all.Im 58 now,pozfor 14 years . Also is it available at low cost anywhere? I don't have any money to spare right now. One more question I'm on Atripla now for some years, would this be a possible problem for my facial wasting? should I look into a different medication ? My numbers are good and health overall is good. Thanks very much for all your help, Best wishes, S

Response from Dr. Pierone

Hello, and thanks for posting.

There is a patient assistance program for Sculptra and this may be an option for you depending on your annual income. However, the PAP program does not pay for the doctor injection fee and this varies quite a bit.

Unfortunately, I do not know of NYC doctors who participate in the PAP program and offer discounted injection fees.

Here is a link to a website that has NYC doctors who inject Sculptra listed. You would have to do some research to check whether they participate and what their fees are. http://www.realself.com/find/New-York/New-York/Sculptra

I hope this information helps and best of luck!



Previous
PEP facial wasting?
Next
Ultherapy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement